Items where Author is "Panloup, Fabien"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2013 | 2014 | 2015 | 2017 | 2018
Number of items: 6.

2013

Gadat, Sébastien, Panloup, Fabien and Pellegrini, C. (2013) Large deviation principle for invariant distributions of memory gradient diffusions. Electronic Journal of Probability, 18. pp. 1-34.

2014

Gadat, Sébastien and Panloup, Fabien (2014) Long time behavior and stationary regime of memory gradient diffusions. Annales de l'Institut Henri Poincaré, 50 (2). pp. 564-601.

2015

Gadat, Sébastien, Miclo, Laurent and Panloup, Fabien (2015) A stochastic model for speculative bubbles. Alea - Latin American Journal of Probability and Mathematical Statistics, 12 (1).

2017

Gadat, Sébastien and Panloup, Fabien (2017) Optimal non-asymptotic bound of the Ruppert-Polyak averaging without strong convexity. TSE Working Paper, n. 17-856, Toulouse

2018

Panloup, Fabien, Saadane, Sofiane and Gadat, Sébastien (2018) Regret bound for Narendra-Shapiro bandit algorithms. Stochastics. pp. 886-926.

Gadat, Sébastien, Panloup, Fabien and Saadane, Sofiane (2018) Stochastic Heavy Ball. Electronic Journal of Statistics, 12 (1). pp. 461-529.

This list was generated on Sun Dec 15 03:07:33 2019 CET.